Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
shellbellxx

Spiro after tane?

Okay so I'm on sotret and I have 2 more months to go. It is working very well, but I am concerned that when I stop taking it my hormonal acne is goig to come right back. I'm on yaz which I don't know if it's helping because I started at the same tme as acutane. I'm wondering if I could start spiro immediately after accutane. I just would like to start it while the tane is still in my yatem so it could maybe combat the ib from spiro. I also want to take it to keepthe oil from coming back because my skin was sooooooooooooo rediculously oily before accutane.

So I guess my questions are:

1. Would It be beneficial to take spiro right after accutane? My derm seemed to think it would

2. Does spiro prevent oil from coming back?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×